# SDR CALA2014061691293

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 40,497 hours, 17,453 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON LOWER RUB STRIP FOUND CHAFFED AT RIBS 5 & 10.  REPAIRED LOWER SPAR PLATE CNA ANTI- CHAFE IAW SRM54-51-12 P 207 REPAIR 5 BA REQUIRES INSPECTION IAW SRI 54-51-12-2-001-00.  INITIAL INSPECTION THRESHOLD TO BEGIN AT 102297 PTT 66543PTC.
